# SDR SWAA2023030693637

- Difficulty date: January 20, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.1 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS. MARKED<[01] NDI VERIFY CRACK AROUND THE FASTENER AT NO.1 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS AND MARK ENDS PER SRM 51-10-02-0G-0;[10] FABRICATED REPAIR PARTS (1)DOUBLER 7075 T6 CLAD 0.071' LOT# 1497836-1; (2) FILLER 7075 T6 CLAD 0.063' LOT# 1375297-3 APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8; OK TO PRIME;[14] INSTALLED REPAIR PARTS AT NO.1 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIB IAW SRM 57-42-01-2R-8. OK TO CLOSE PANELS 525FB; 525EB; 525DB; 525CB AND FLEX SKIN;
